On the principle directions of an $m$-dimensional surface
Doklady Akademii Nauk, Tome 144 (1962) no. 5, pp. 989-992
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_144_5_a11,
author = {R. R. Mullari},
title = {On the principle directions of an $m$-dimensional surface},
journal = {Doklady Akademii Nauk},
pages = {989--992},
year = {1962},
volume = {144},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_144_5_a11/}
}
R. R. Mullari. On the principle directions of an $m$-dimensional surface. Doklady Akademii Nauk, Tome 144 (1962) no. 5, pp. 989-992. http://geodesic.mathdoc.fr/item/DAN_1962_144_5_a11/